# SDR TRAX200800776

- Difficulty date: June 10, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 1,494,729 hours, 10,796 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN FLT ACCOMPANIED BY RADIO ATL AT 20 FT GEAR HORN SINK RATE AND PULL UP AURAL.  FLT 4268 DEL 104 MINS. (SERVICE LIGHTS)   REMOVED AND REPLACED PYLON SERVICE LIGHT ASSY IAW CRJ700 AMM33-31.  CBP2M7 PUSH IN, STAYS CLOSED, NO SMOKE, NO POPPING.  OPERATION CHECKED GOOD, NO OTHER DEFECTS NOTED AT THIS TIME.  INSPECTED CBP-2 AROUND CB-M7 PER CRJ700 AMM 05-21-00-210-801-A01.  NO DEFECTS NOTED.  REMOVED AND REPLACED PYLON SERVICE LIGHT ASSY IAW CRJ700 AMM 33-31.  CBP2 M7 PUSH IN, STAYS CLOSED, NO SMOKE, NO POPPING, OPERATION CHECKED GOOD.  NO OTHER DEFECTS NOTED AT THIS TIME.
